# SDR ASOA2016081715355

- Difficulty date: August 17, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT F/S 559.00 STRAP HAS CORROSION RBL18-27.  EVALUATED DISCREPANCY AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS, MORE THAN 30 PERCENT OF PART IS DAMAGED, REF SRM 53-41-43-01, FIG 101.  REMOVED ORIGINAL STRAP DRILLED UP NEW STRAP REF SRM 51-42-06 51-40-11.  INSTALLED STRAP AT FS 559.00 AND RBL 18-27 IAW SRM 51-42-06 AND DWG PL601R31025.
